MAUDE Adverse Event Report: ENDOGASTRIC SOLUTIONS, INC. ESOPHYX Z; ODE

ENDOGASTRIC SOLUTIONS, INC. ESOPHYX Z; ODE
Model Number C02162-01
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 02/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Procedure was performed successfully and the device was discarded per hospital policy.There was no allegation of a product malfunction.
 
Event or Problem Description
A successful tif procedure was performed on (b)(6) 2016 and the device was disposed of per hospital policy.Two days later the physician reported to the egs sales representative the patient was readmitted with chest pain.It was postulated a small leak developed during the procedure, allowing procedure insufflation gas into the mediastinum.A ct scan supported this as it did not show any any pleural effusion or sub-diaphragm air and indicated any leak had resolved on its own.Experience has shown the procedure gas used will absorb after two to three days in most cases.The physician took a position of expectant surveillance with no intervention.A few days later the physician reported the patient was doing well.The gas had absorbed and the patient was discharged.

Brand Name
ESOPHYX Z
Common Device Name
ODE
Manufacturer (Section D)
ENDOGASTRIC SOLUTIONS, INC.
18109 ne 76th street
suite 100
redmond WA 98052 5022
MDR Report Key5502996
Report Number3005473391-2016-00096
Device Sequence Number272614
Product Code ODE
UDI-Device Identifier00810275011072
UDI-Public(01)00810275011072(17)YYMMDD(10)XXXXXX
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143645
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberC02162-01
Device Catalogue NumberR2006
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2016
Initial Report FDA Received Date03/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age60 YR
Patient Weight78